Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 879780, 5 pages
http://dx.doi.org/10.1155/2014/879780
Research Article

Large Time Behavior for Weak Solutions of the 3D Globally Modified Navier-Stokes Equations

Research Center of Applied Statistics, School of Statistics, Jiangxi University of Finance and Economics, Nanchang 330013, China

Received 28 April 2014; Accepted 2 June 2014; Published 12 June 2014

Academic Editor: Bo-Qing Dong

Copyright © 2014 Junbai Ren. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. Teman, The Navier-Stokes Equations, North-Holland, Amsterdam, The Netherlands, 1977.
  2. J. Leray, “Sur le mouvement d'un liquide visqueux emplissant l'espace,” Acta Mathematica, vol. 63, no. 1, pp. 193–248, 1934. View at Publisher · View at Google Scholar · View at Scopus
  3. L. Caffarelli, R. Kohn, and L. Nirenberg, “Partial regularity of suitable weak solutions of the Navier-Stokes equations,” Communications on Pure and Applied Mathematics, vol. 35, no. 6, pp. 771–831, 1982. View at Publisher · View at Google Scholar
  4. B.-Q. Dong and Z. Zhang, “On the weak-strong uniqueness of Koch-Tataru’s solution for the Navier-Stokes equations,” Journal of Differential Equations, vol. 256, no. 7, pp. 2406–2422, 2014. View at Publisher · View at Google Scholar
  5. T. Caraballo, J. Real, and P. E. Kloeden, “Unique strong solutions and V-attractors of a three dimensional system of globally modified Navier-Stokes equations,” Advanced Nonlinear Studies, vol. 6, pp. 411–436, 2006. View at Google Scholar
  6. T. Caraballo, P. E. Kloeden, and J. Real, “Invariant measures and statistical solutions of the globally modified navier-stokes equations,” Discrete and Continuous Dynamical Systems B, vol. 10, no. 4, pp. 761–781, 2008. View at Google Scholar · View at Scopus
  7. P. E. Kloeden, J. A. Langa, and J. Real, “Pullback V-attractors of the 3-dimensional globally modified Navier-Stokes equations,” Communications on Pure and Applied Analysis, vol. 6, no. 4, pp. 937–955, 2007. View at Google Scholar · View at Scopus
  8. M. E. Schonbek, “L2 decay for weak solutions of the Navier-Stokes equations,” Archive for Rational Mechanics and Analysis, vol. 88, no. 3, pp. 209–222, 1985. View at Publisher · View at Google Scholar · View at Scopus
  9. R. Kajikiya and T. Miyakawa, “On L2 decay of weak solutions of the Navier-Stokes equations in n,” Mathematische Zeitschrift, vol. 192, no. 1, pp. 135–148, 1986. View at Publisher · View at Google Scholar · View at Scopus
  10. L. Zhang, “New results of general n-incompressible Navier-Stokes equations,” Journal of Differential Equations, vol. 245, no. 11, pp. 3470–3502, 2008. View at Publisher · View at Google Scholar · View at Scopus
  11. M. Dai, J. Qing, and M. Schonbek, “Asymptotic Behavior of Solutions to Liquid Crystal Systems in 3,” Communications in Partial Differential Equations, vol. 37, no. 12, pp. 2138–2164, 2012. View at Publisher · View at Google Scholar · View at Scopus
  12. Y. Jia, X. Zhang, and B.-Q. Dong, “The asymptotic behavior of solutions to three-dimensional NavierStokes equations with nonlinear damping,” Nonlinear Analysis: Real World Applications, vol. 12, no. 3, pp. 1736–1747, 2011. View at Publisher · View at Google Scholar · View at Scopus
  13. B. Q. Dong and Q. Q. Liu, “Asymptotic profile of solutions to the two-dimensional dissipative quasi-geostrophic equation,” Science China Mathematics, vol. 53, no. 10, pp. 2733–2748, 2010. View at Publisher · View at Google Scholar · View at Scopus
  14. B. Dong and W. Jiang, “On the decay of higher order derivatives of solutions to Ladyzhenskaya model for incompressible viscous flows,” Science in China A: Mathematics, vol. 51, no. 5, pp. 925–934, 2008. View at Publisher · View at Google Scholar · View at Scopus